RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 72, Issue 6(438)  


Scientific heritage of L. D. Faddeev. Survey of papers
L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili
3
Singular solitons and spectral meromorphy
P. G. Grinevich, S. P. Novikov
113
On a Poisson homogeneous space of bilinear forms with a Poisson–Lie action
L. O. Chekhov, M. Mazzocco
139
Ludwig Dmitrievich Faddeev (obituary)
I. Ya. Aref'eva, V. E. Zakharov, V. V. Kozlov, I. M. Krichever, V. P. Maslov, S. P. Novikov, A. M. Polyakov, N. Yu. Reshetikhin, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, L. A. Takhtajan, S. L. Shatashvili
191

Brief Communications
On the first-hitting times of a Brownian motion with a change point
D. I. Lisovskii
197
Polynomial Lie algebras and the Zelmanov–Shalev theorem
V. M. Buchstaber
199
On an extension of the Birman–Craggs–Johnson homomorphism
A. A. Gaifullin
201
Characteristic Lie algebras of the sinh-Gordon and Tzitzeica equations
D. V. Millionshchikov
203
On the quantum Gaussian optimizers conjecture in the case $q=p$
A. S. Holevo
205
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019